A characterization of ample vector bundles on a curve.

F. Campana; H. Flenner

Mathematische Annalen (1990)

  • Volume: 287, Issue: 4, page 571-576
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Campana, F., and Flenner, H.. "A characterization of ample vector bundles on a curve.." Mathematische Annalen 287.4 (1990): 571-576. <http://eudml.org/doc/164706>.

@article{Campana1990,
author = {Campana, F., Flenner, H.},
journal = {Mathematische Annalen},
keywords = {smooth curve; ample vector bundle; line bundle; complete intersections},
number = {4},
pages = {571-576},
title = {A characterization of ample vector bundles on a curve.},
url = {http://eudml.org/doc/164706},
volume = {287},
year = {1990},
}

TY - JOUR
AU - Campana, F.
AU - Flenner, H.
TI - A characterization of ample vector bundles on a curve.
JO - Mathematische Annalen
PY - 1990
VL - 287
IS - 4
SP - 571
EP - 576
KW - smooth curve; ample vector bundle; line bundle; complete intersections
UR - http://eudml.org/doc/164706
ER -

NotesEmbed ?

top

You must be logged in to post comments.